Static replication of barrier-type options via integral equations

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 59
  • Download : 0
This study provides a systematic and unified approach for constructing exact and static replications for exotic options, using the theory of integral equations. In particular, we focus on barrier-type options including standard, double and sequential barriers. Our primary approach to static option replication is the DEK method proposed by [Derman, E., Ergener, D. and Kani, I., Static options replication. J. Derivat., 1994, 2, 78-95]. However, our solution approach is novel in the sense that we study its continuous-time version using integral equations. We prove the existence and uniqueness of hedge weights under certain conditions. Further, if the underlying dynamics are time-homogeneous, then hedge weights can be explicitly found via Laplace transforms. Based on our framework, we propose an improved version of the DEK method. This method is applicable under general Markovian diffusion with killing.
Publisher
ROUTLEDGE JOURNALS
Issue Date
2021-02
Language
English
Article Type
Article
Citation

QUANTITATIVE FINANCE, v.21, no.2, pp.281 - 294

ISSN
1469-7688
DOI
10.1080/14697688.2020.1817973
URI
http://hdl.handle.net/10203/281214
Appears in Collection
IE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0